# SDR ASAA2017070721316

- Difficulty date: July 7, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 17,871 hours, 5,872 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2610 · Detection System
- Part: Wire Harness
- Part number: CA24401
- Condition: Damaged
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD N8420000 FOUND #1 ENGINE CORE FIRE LOOP B MW0326 BRAIDED SHIELDING WORN. GROUNDED - YES. ENGINE NR 1 B LOOP MW326 REMOVED AND REPLACED IAW AMM 26-11-02. OPERATIONAL CHECK GOOD.
